Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2017 (2017), Article ID 6801260, 6 pages
https://doi.org/10.1155/2017/6801260
Research Article

Conditional Well-Posedness for an Inverse Source Problem in the Diffusion Equation Using the Variational Adjoint Method

1School of Science, Shandong University of Technology, Zibo 255049, China
2Department of Mathematics, Southeast University, Nanjing 210096, China

Correspondence should be addressed to Gongsheng Li

Received 22 March 2017; Accepted 31 May 2017; Published 27 June 2017

Academic Editor: Mikhail Panfilov

Copyright © 2017 Chunlong Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunlong Sun, Qian Liu, and Gongsheng Li, “Conditional Well-Posedness for an Inverse Source Problem in the Diffusion Equation Using the Variational Adjoint Method,” Advances in Mathematical Physics, vol. 2017, Article ID 6801260, 6 pages, 2017. doi:10.1155/2017/6801260